Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OenKnows

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About OenKnows

  • Rank
    New Member
  1. Cysts are inflamed, adding more heat would just make it worse. If anything ice would work better.
  2. I've been on a high protein low fat diet and recently tested my urines PH. It was around 6.0-6.4 acidic. Now my goal is to find a Balanced alkaline/acidic diet. Can't drop all acidic foods because i need the protein and carbs and i need the alkaline so i can get to 7.0 PH(neutral). So my question is if anyone knows of a well balanced acidic/alkaline diet! Thanks
  3. Everyones body is different? Now come on thats just silly, when it comes down to our insides everyones body is the same plan, same layout. What makes us different is our minds, perspectives and thoughts. There is only one solution to this problem most of us face, but we all see it differently, so that we can understand it. I don't think this will be understood the way i meant, but i have a problem with expressing my thoughts into words.
  4. When i was on accutane i didn't want to do anything. I was already done with school, so i had no responsibilities what so ever. I experianced the samethings when i tried to work out, it was hard enough to get motivated and when i did i become self consious that i was only making my acne worse. Keep it in perspective always, especially when on that pill. If you are feeling angry or sad for no apparent reason, you're not going crazy its that pill.
  5. I'll have you know my friend, i took accutane for the 6 months it requires and my acne came back 3 months after i got off. No not slowly either, but within two weeks. Accutane merely speeds up the process rather than end it.
  6. So far the research i have done; your diet does not influence your skin, but your diet influences your PH. Acidic foods make you acidic and alkaline foods make you akaline! Since our bodys PH level are set to 7.36 to 7.44 (>7.0 is acidic and 7.0> is alkaline), when we take in more acidic foods than alkaline our body has to take away from itself to balance out your PH. So when this happens you expose yourself to viruses and bacteria. Now one of the symptoms of Acidity is Acne. Ok then diet
  7. I took accutane for the 6months that they say it takes. Now during those 6months i experianced lots of depression, many suicidal thoughts and to top it off i lost all of my friends in the process. Approximentally 3 months have passed since i got off of that "miracle" pill. My acne has come back as bad as it was from when i started. So the ends certainly did not justify the means. Although i think i have found the problem, i just tested my urine with a PH kit. I was between 6.0 and 6.4, for thos
×